# SDR SWAA2025051469914

- Difficulty date: May 12, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N8530W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63592
- Aircraft time: 26,851 hours, 13,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVER WING CENTER ISLE EMER EXIT LIGHT LENSE FELL OFF<[01] REPLACED OVER WING CENTER ISLE; EMER EXIT SIGN PER M/M33-51-01
